# SDR ASAA2019031328785

- Difficulty date: March 13, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 53,343 hours, 21,285 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40013
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ LOWER SKIN HAS A CRACK AT STA 138 APPROX 18 IN. FROM T/E. GROUNDED - YES. REPAIRED HORIZ STAB LOWER SKIN IAW SRM 55 10 01 2R 4 THIS REPAIR IS A CAT B REPAIR WITH AN INSPECTION THRESHOLD OF 56,000 TOTAL FLT. CYCLES AND REPEAT INSPECTION INTERVALS OF 9,000 FLT. CYCLES TOTAL AC CYCLES AT TIME OF REPAIR 21,273.NOTE: DTI REINSPECTION REQUIREMENTS ENTERED INTO FILEMAKER PRO FOR TRACKING REQUIREMENTS 74711.
